Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2005, 4:56 PM CDT for Bates County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2005, 4:56 PM CDT (21:56 UTC)
- Expired
- Jun 30, 2005, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1346 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 302156 SVREAX MOC013-302230- /O.NEW.KEAX.SV.W.0121.050630T2156Z-050630T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 456 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI * UNTIL 530 PM CDT * AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF SCHELL CITY...OR 12 MILES SOUTHWEST OF APPLETON CITY...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROCKVILLE BY 515 PM CDT. IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406 $$ NRR
2 follow-up statements
000 WWUS53 KEAX 302215 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 515 PM CDT THU JUN 30 2005 MOC013-302230- /O.CON.KEAX.SV.W.0121.000000T0000Z-050630T2230Z/ BATES MO- 515 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN BATES COUNTY UNTIL 530 PM CDT... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKVILLE...OR 10 MILES SOUTHWEST OF APPLETON CITY... MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROCKVILLE BY 520 PM CDT. IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406 $$ NRR
000 WWUS53 KEAX 302226 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 526 PM CDT THU JUN 30 2005 MOC013-302236- /O.EXP.KEAX.SV.W.0121.000000T0000Z-050630T2230Z/ BATES MO- 526 PM CDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BATES COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 520 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406 $$ NRR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:50 AM CDT, 14 hours 6 minutes earlier.
Area forecast discussion, Jun 30, 2:50 AM CDT, 14 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT THU JUN 30 2005 .DISCUSSION... CONVECTION BECAME MORE WIDESPREAD AND INTENSE ACROSS NORTHWEST/NORTH CENTRAL MISSOURI THIS MORNING AS THE UPPER LEVEL SPEED MAXIMUM AND LOW LEVEL JET COMBINED TO OVERCOME THE FAIRLY SUBSTANTIAL 900-700 MB CAP THAT WAS IN PLACE. EARLY MORNING SURFACE OBSERVATIONS INDICATE THE COLD FRONT IS NOW STRETCHED FROM CENTRAL IOWA SOUTHWEST ACROSS THE NORTHWEST TIP OF MISSOURI...AND BACK ACROSS CENTRAL KANSAS. THE FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY...REACHING A KIRKSVILLE TO KANSAS CITY LINE BY THE NOON HOUR. EXPECT WE WILL HAVE A CONVECTIVE LULL AFTER MID MORNING...BUT WILL HAVE ANOTHER OPPORTUNITY FOR THUNDERSTORMS THIS AFTERNOON ACROSS THE SOUTHEASTERN HALF OF THE CWA (ALONG/SOUTH OF THE AFOREMENTIONED NOON-TIME FRONTAL POSITION). MAY HAVE A DIFFICULT TIME OVERCOMING A SUBSTANTIAL AMOUNT OF CONVECTIVE DEBRIS FROM THE MORNING ACTIVITY AND CAPPING INVERSION...ALTHOUGH BOTH NAM AND GFS MODELS PROG DECENT LOW LEVEL CONVERGENCE ALONG THE FRONT LATE THIS AFTERNOON AND EARLY EVENING. WILL ALSO HAVE THE ASSISTANCE FROM DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL JET STREAK. THE MAIN THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS. WITH FREEZING LEVELS AROUND 15K FEET...LARGE HAIL REMAINS A MUCH LESSER THREAT. CONVECTION SHOULD SHIFT SOUTH OF THE FORECAST AREA THIS EVENING...AND HAVE CHANCE POPS ENDING BY MIDNIGHT. HAVE GONE ON THE LOWER END OF GUIDANCE AGAIN FOR HIGH TEMPS TODAY...ESPECIALLY TAKING INTO CONSIDERATION THE RESIDUAL CLOUD COVER. IT WILL STILL BE AN UNSEASONABLY WARM DAY SOUTH OF THE FRONT...WHERE ANTICIPATE TEMPERATURES TO WARM INTO THE LOW TO MID 90S. TEMPERATURES SHOULD RETREAT BACK TO NEAR OR SLIGHTLY BELOW NORMAL READINGS ON FRIDAY IN THE WAKE OF THE FRONT...ALTHOUGH ZONAL FLOW WILL QUICKLY BECOME ESTABLISHED OVER THE WEEKEND...ENDING THE BRIEF HIATUS FROM 90 DEGREE READINGS. THE MEDIUM RANGE MODELS ARE STILL FORECASTING A STRONGER SHORTWAVE TO TRACK ACROSS SOUTHERN CANADA LATE IN THE WEEKEND...AND PUSH A SURFACE FRONT ACROSS THE NORTHERN PLAINS. THE GFS PROGS A CONVECTIVE COMPLEX TO REACH NORTHERN MISSOURI EARLY ON INDEPENDENCE DAY MORNING. HOWEVER...DUE TO LACK OF CONFIDENCE REGARDING THIS FEATURE AND THE SOUTHWARD PENETRATION OF THE FRONT...WILL ONLY MAINTAIN 20 POPS AT THIS POINT. SCHMIT & .PREV DISCUSSION... 420 PM CDT WED... CONVECTIVE CLOUD DEBRIS HELD TEMPERATURES DOWN ACROSS NORTHERN PART OF CWA THIS AFTERNOON...THOUGH MOST LOCATIONS MADE IT INTO LOWER 90S. TEMPERATURES ON TRACK ACROSS SOUTHERN SECTIONS WHERE A FEW LOCATIONS REACHED UPPER 90S. MOIST AXIS TRANSLATING EAST...BUT STILL ENOUGH LOW LEVEL HUMIDITY TO KEEP OVERNIGHT TEMPERATURES ON THE MUGGY SIDE. BOOSTED OVERNIGHT MINIMUMS A COUPLE DEGREES ALONG AND SOUTH OF THE MISSOURI RIVER...AS AIRMASS WILL NOT MODIFY THAT MUCH OVERNIGHT. SHORT TERM MODELS CONSISTENT ON DRIVING SURFACE COLD FRONT INTO NORTHWEST PART OF CWA LATE TONIGHT AND THROUGH THE REST OF CWA ON THURSDAY. SUBSTANTIAL CAP AT 850 MB PER 18 UTC OAX SOUNDING IS GOING TO BE DIFFICULT TO OVERCOME DURING THE DAYLIGHT HOURS. BETTER CHANCE OF CONVECTIVE DEVELOPMENT LATE TONIGHT AS THERMAL RIDGE AT 700 TRANSLATES EAST AND SOUTH DUE TO APPROACHING NORTHERN STREAM SHORTWAVE. LLJ WILL HELP ENHANCE CONVERGENCE ALONG EDGE OF CAP ACROSS NE/NC KS AND BELIEVE CONVECTION WILL FIRE PER NAM/WS NAM SOLUTION. ADJUSTED TIMING OF CONVECTION TO AFFECT NW MO BY 06-08 UTC...AND THE I-70 CORRIDOR BY 09-10 UTC. FRONT/OUTFLOW BOUNDARY WILL LINGER ACROSS SOUTHERN METRO...OR ALONG US 50 CORRIDOR ON THURSDAY AFTERNOON. A SLIGHTLY BETTER CHANCE OF DIURNAL CONVECTION TOMORROW SINCE 700 TEMPERATURES WILL BE A LITTLE COOLER. FRONT WILL MOVE SOUTH OF CWA BY 00 UTC BRINGING MUCH ANTICIPATED COOLDOWN FOR END OF WEEK. SF A WELCOME RESPITE FROM THE HOT AND HUMID CONDITIONS WILL COME ON FRIDAY. HIGH PRESSURE WILL START TO BUILD ACROSS THE REGION AGAIN...INITIALLY DRAWING COOLER AND DRIER AIR SOUTH ON NORTHERLY WINDS. THE COOLER TEMPERATURES WILL HAVE A BRIEF STAY BEFORE A WARMUP REINITIATES THROUGH THE WEEKEND WITH THE RETURN OF SOUTHERLY WINDS. BY SUNDAY NIGHT INTO MONDAY...THE MEDIUM RANGE MODELS BRING A COLD FRONT SOUTH TOWARD THE AREA. QUESTION REMAINS WHETHER OR NOT THE FRONT WILL MAKE IT FAR ENOUGH SOUTH TO BRING PRECIPITATION TO THE FORECAST AREA BEFORE STALLING OUT. HAVE KEPT THE GOING SLIGHT CHANCES FOR PRECIPITATION ACROSS NORTHERN MISSOURI/NORTHEAST KANSAS SUNDAY THROUGH MONDAY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE
Hazardous weather outlook, Jun 30, 1:05 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT THU JUN 30 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 105 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SURFACE COLD FRONT AND NUMEROUS OUTFLOW BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. A SLIGHT LULL IN THUNDERSTORM ACTIVITY IS EXPECTED MID-AFTERNOON...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AND SOUTH OF THE MISSOURI RIVER BY LATE AFTERNOON AND WILL CONTINUE THROUGH THE EVENING HOURS. PERSISTENT CLOUD COVER WILL INHIBIT ATMOSPHERIC DESTABILIZATION ALONG THE MISSOURI RIVER VALLEY AND AREAS NORTH. HOWEVER...LESS CLOUD COVER ALONG AND SOUTH OF A LINE FROM PAOLA KANSAS THROUGH WARRENSBURG TO SEDALIA WILL ALLOW FOR ADEQUATE HEATING AND INCREASING INSTABILITY TO OCCUR. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS...AS WELL AS ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO NORTHERN MISSOURI MONDAY... BRINGING A CHANCE OF THUNDERSTORMS TO AREAS ALONG AND NORTH OF INTERSTATE 70 SUNDAY NIGHT THROUGH MONDAY NIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. SF
In the hours before
Special weather statement, Jun 30, 3:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 317 PM CDT THU JUN 30 2005 MOZ030-031-038-039-044-045-302115- CARROLL-JOHNSON-LAFAYETTE-PETTIS-RAY-SALINE- 317 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE...NORTHEASTERN JOHNSON... NORTHWESTERN PETTIS...SOUTHEASTERN RAY...SOUTHWESTERN CARROLL AND WESTERN SALINE COUNTIES... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS JUST SOUTHEAST OF MAYVIEW...OR 16 MILES NORTH OF WARRENSBURG...MOVING EAST AT AROUND 50 MPH. PEOPLE IN CARROLL...JOHNSON...LAFAYETTE...PETTIS...RAY AND SALINE COUNTIES...INCLUDING THE CITIES OF CONCORDIA...SWEET SPRINGS AND HOUSTONIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Special weather statement, Jun 30, 3:23 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 323 PM CDT THU JUN 30 2005 KSZ103-104-MOZ028-029-037-302130- CLAY-JACKSON-LEAVENWORTH-PLATTE-WYANDOTTE- 323 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LEAVENWORTH...NORTHWESTERN JACKSON...SOUTHEASTERN PLATTE...SOUTHERN CLAY AND WYANDOTTE COUNTIES... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASEHOR...OR 20 MILES WEST OF KANSAS CITY... MOVING EAST AT 20 MPH. PEOPLE IN CLAY...JACKSON...LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF BASEHOR...KANSAS CITY KS... PARKVILLE...RIVERSIDE...NORTH KANSAS CITY...GLADSTONE...KANSAS CITY AND AVONDALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM. NRR
Special weather statement, Jun 30, 3:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 354 PM CDT THU JUN 30 2005 KSZ060-MOZ053-302200- BATES-LINN- 354 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL BATES AND NORTHERN LINN COUNTIES... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF MOUND CITY KS...OR 21 MILES EAST OF GARNETT...MOVING EAST AT 25 MPH. PEOPLE IN BATES AND LINN COUNTIES...INCLUDING THE CITIES OF TRADING POST...AMORET...AMSTERDAM AND ADRIAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Local storm report, Jun 30, 4:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
407 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM FLASH FLOOD LANSING 39.25N 94.89W
06/30/2005 LEAVENWORTH KS EMERGENCY MNGR
K5 AT LANSING UNDER 16 INCHES OF WATER.
&&
MJULYSpecial weather statement, Jun 30, 4:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 PM CDT THU JUN 30 2005 KSZ103-302230- LEAVENWORTH- 425 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH COUNTY... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MC LOUTH...OR NEAR OSKALOOSA...MOVING EAST AT 30 MPH. PEOPLE IN LEAVENWORTH COUNTY...INCLUDING THE CITIES OF JARBALO... TONGANOXIE AND BASEHOR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Local storm report, Jun 30, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
449 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG SEDALIA 38.70N 93.23W
06/30/2005 PETTIS MO EMERGENCY MNGR
METAL LIGHT POLES KNOCKED OVER....WIND ESTIMATED IN
EXCESS OF 55 MPH.
&&
MJULYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:38 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jun 30, 5:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 34 min |
| Jun 30, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Jun 30, 6:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.